# SDR QXEA200400329

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 4,097 hours, 2,962 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - ON FLIGHT 2494, ON CLIMBOUT, RT BLEED DUCT WARNING MESSAGE AFTER 5 SEC WARN WENT OUT AND REPLACED WITH RT BLEED DUCT CAUTION MESSAGE.  C/W CHECKLIST AND MANUAL BLEED PROCEDURES.  FOUND MDC TO SHOW A BLEED LEAK EVENT OCCURRED AT MT143/144 CHANNEL A & B.  NO CURRENT FAULTS.  SELF TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
